# SDR AALA202402294936

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 28,986 hours, 11,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATHWAY LIGHTS INOP AT ROWS 35 AND 36. FOUND BROKEN WIRE AT WALL CONNECTOR UNDER ROW 35, ACFT LH. RE-PINNED.
